MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who did not question the result.The sample was reprocessed on the original analyzer.The reprocessed result was lower than the erroneous result and matched the patient¿s clinical picture.The reprocessed result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic hemoglobin a1c (a1c_e) result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result obtained on a patient sample on an atellica ch 930 analyzer.Quality control (qc) was within range on the day of the event.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Additional information (02-june 2026): siemens healthineers has confirmed the potential for intermittent well-to-well bias affecting the a1c_e/a1c_h assay when used on the atellica ch and atellica ci systems.Us customers were notified through an urgent medical device correction (umdc, letter achc26-06.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-06.A.Ous) titled ¿potential for well-to-well bias affecting atellica enzymatic hemoglobin a1c assay results¿.The communication was directed to all customers who received atellica ch enzymatic hemoglobin a1c (a1c_e) impacted lots informing them of the issue and providing instructions the customer must follow.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2025-00313 was filed on 11-dec-2025.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key23776225
Report Number2432235-2025-00313
Device Sequence Number10091336
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150232(17)260512
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-06/08/2026-003-C
Patient Sequence Number1
Patient SexUnknown